# SDR AALA20090914TUL04

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 56,647 hours, 23,646 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN ON DOOR HAS EXCESSIVE DAMAGE TO AFT RIGHT CORNER.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED NEW SKIN PER ESO 80178 AND SRM 52-40-0.
